I am concerned due to stories I have been told of people dieing after taking Antibiotics, people with Hep "c".
I may have heard that certain sulfur type antibiotics are contra-indicated but have personally suffered no reaction to to any type of antibiotic since I was diagnosed 17 or so years ago. Furthermore I have not heard of any issues in any other people.
Doctors are concerned about true allergic reactions to penicillin anti-biotics in the exact same way they are with anyone else. Don't hide the HCV status as some antibiotics are specifically contra-indicated for use in people with Liver disease, but it won't make any kind of difference to the antibiotics that get used effectiveness.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Dec 2014 • 1 answer
Posted 6 May 2015 • 1 answer
Posted 19 May 2015 • 1 answer
Posted 16 Oct 2015 • 2 answers
Posted 28 Nov 2015 • 2 answers